Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A method for computing certain inverse functions


Author: D. R. Morrison
Journal: Math. Comp. 10 (1956), 202-208
MSC: Primary 65.3X
Corrigendum: Math. Comp. 11 (1957), 314.
Note: Math. Comp. 11, no. 59 (1957), p. 204
MathSciNet review: 0083821
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0083821-9
PII: S 0025-5718(1956)0083821-9
Article copyright: © Copyright 1956 American Mathematical Society